Next Article in Journal
An Existence Theorem for General Mixed Multivalued Mildly Nonlinear Variational Inequalities without Convexity
Previous Article in Journal
Comparison of IBM-2 Calculations with X(5) Critical Point Symmetry for Low-Lying States in 144-154Nd
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2005, 10(1), 155-163; doi:10.3390/mca10010155

Examining of Tetragonal Surface Patches with Their Geometric Properties and Relationships

Department of Mathematics, Ege University, 35100, Bornova, Izmir, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 April 2005
Download PDF [184 KB, uploaded 7 April 2016]

Abstract

In this paper, the geometric properties and relationships of the rectangular are applied to a tetragonal surface patch. Then, O. Bonnet integral formula is generalized for the tetragonal surface patchs which are bounded with a curvatural polygon.
Keywords: Surface Geometry; tetragonal surface patch; rectangular Surface Geometry; tetragonal surface patch; rectangular
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Caliskan, A.; Yuzcelik, Y. Examining of Tetragonal Surface Patches with Their Geometric Properties and Relationships. Math. Comput. Appl. 2005, 10, 155-163.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top